First Order Differential Operators Associated to the Space of q-Monogenic Functions

Eusebio Ariza García, Antonio Di Teodoro, Judith Vanegas

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this paper we characterize all the first order differential operators, with paravector coefficients, associated with the q-monogenic operator. Then initial value problems involving these operators are always solvable provided that the initial function is a q-monogenic function. The underlying algebra is of Clifford type.

Original languageEnglish
Pages (from-to)135-147
Number of pages13
JournalAdvances in Applied Clifford Algebras
Volume27
Issue number1
DOIs
StatePublished - 1 Mar 2017
Externally publishedYes

Keywords

  • Associated spaces
  • Clifford-type algebras
  • initial value problems
  • q-monogenic functions

Fingerprint

Dive into the research topics of 'First Order Differential Operators Associated to the Space of q-Monogenic Functions'. Together they form a unique fingerprint.

Cite this